# SDR ASAA2017100922148

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,920 hours, 11,516 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 5533
- Condition: Contaminated
- Location: Nr 1 Idg
- Part time: 37,934 hours, 11,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THE NR 1 GENERATOR WOULD NOT COME ONLINE WITH DRIVE LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11. FOUND CONTAMINATION IN FILTERS. REMOVED AND REPLACED IDG AIR/OIL COOLER IAW AMM 24-11-21. REMOVED AND REPLACED IDG OIL COOLER IAW AMM 73-11-06. ALL OPS AND LEAK CHECKED GOOD.
